MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PLUS; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PLUS; PROTHROMBIN TIME MONITOR
Catalog Number 05021537001
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's meter was requested for investigation.
 
Event or Problem Description
The initial reporter stated there was an issue with the display of coaguchek xs plus meter serial number (b)(4).The meter had segments that were missing from the results field of the display.The issue impeded the customer's ability to read the results field of the display.It was noted there were lines on the display and rainbow like colors also appeared on the display.The facility has not mis-reported results due to the issue.The meter has not been used since the issue was noticed.The battery compartment of the meter was not soiled and the customer has noted there was no misuse of the meter.
 
Additional Manufacturer Narrative
The customer's meter was provided for investigation.During the investigation, the display stayed white after turning on the meter.Only the backlight was working and there were no characters shown on the display.The meter booted up correctly and no external damage was visible.The display issue impeded the visibility of the complete screen, not specifically the results field.The meter was disassembled.A visual inspection of the electronic parts showed no abnormalities and no contamination was found.The meter display was found to be defective.No loose contact or bad solder joint could be detected on the display unit.Medwatch fields d9.And h3.Have been updated.

Brand Name
COAGUCHEK XS PLUS
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14840183
Report Number1823260-2022-01875
Device Sequence Number4743862
Product Code GJS
UDI-Device Identifier00365702164109
UDI-Public00365702164109
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05021537001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown